# SDR HNAA2014112400335

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 57,749 hours, 65,306 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Propeller Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PROPELLER HEAT A AND B PHASE IS INOPERATIVE, PROPELLER HEAT A AND B PHASE CIRCUIT BREAKER OUT.  RESET THE CIRCUIT BREAKERS AND OPS CHECKED GOOD.
